# SDR ASAA2013122312225

- Difficulty date: December 23, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 11,875 hours, 3,515 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1741010202
- Part serial: 000225
- Condition: Dim
- Location: Flight Deck
- Part time: 11,870 hours, 3,511 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O FMC SCREEN IS VERY DIM, HARD TO READ DURING DAYLIGHT.  ACFT GROUNDED.  R & R RT FMC CDU IAW MM 34-61-01.  TESTS GOOD IAW SAME.
